# SDR LR7A2011092100233

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 40,539 hours, 19,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Bs 539-545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK IAW JOB CARD HB5301 FOUND BELLY SKIN DEFORMED AT FS539 TO FS545, LBL22, WL126,  AND 2 RIVETS MISSING.  REPAIR ACCOMPLISHED IAW  SMP583 FIG 51-140-12. NR 2-5-33.
